# SDR SDR2004068

- Difficulty date: August 23, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Engine: Pwa PW127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Universal Joint
- Part number: D610361
- Condition: Loose
- Location: Lt Mlg Assy
- Part time: 19,416 hours
- Component: Mlg, Messier
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  LT MAIN GEAR SHOCK PIN OUT OF PLACE.  IT WAS RUBBING WITH LT OB TIRE ASSEMBLY.  REMOVED AND REPLACED LT LANDING GEAR UNIVERSAL JOINT AND PINS.
